# SDR SWAA983060

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND APPROX 3 INCH SKIN CRACK LEFT SIDE AFT AND ABOVE TRAILING EDGE FLAPS AS MARKED WITH DYE CHECK.  INSTALLED REPAIR PER BOEING SRM.
